Click here to activate Remote Access
American Mathematical Society
ISSN 2167-5163
Publications results for "Contents of: Acta Universitatis Sapientiae. Mathematica. An International Journal of the Sapientia University [2 (2010), no. 2]"


From References: 0

From Reviews: 0

MR2748463 (2012a:05136) Reviewed
Pirzada, S.(6-KASH); Naikoo, T. A.(6-KASH); Samee, U.(6-KASH); Iványi, A.(H-EOTVO-AG)
Imbalances in directed multigraphs. (English summary)
Acta Univ. Sapientiae Math. 2 (2010), no. 2, 137–145.
Publication Year 2010 Review Published2011-09-28

Summary: "In a directed multigraph, the imbalance of a vertex $v_i$ is defined as $b_{v_i}=d^+_{v_i}-d^-_{v_i}$, where $d^+_{v_i}$ and $d^-_{v_i}$ denote the outdegree and indegree respectively of $v_i$. We characterize imbalances in directed multigraphs and obtain lower and upper bounds on imbalances in such digraphs. Also, we show the existence of a directed multigraph with a given imbalance set.''
American Mathematical Society